# SDR S2YA05003

- Difficulty date: January 5, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N356SK
- Make and model: Dorner DO328300
- Aircraft serial: 3163
- Engine: Pwa PW306B
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: AHA22274
- Condition: Frozen
- Location: Lt Mlg
- Part time: 8,911 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BEFORE FLIGHT, DURING TAXI FROM GATE TO DEICE RAMP THE CREW WAS NOTIFIED THAT LT TIRE WAS NOT ROTATING.  THE AC RETURNED TO THE GATE.  MECHANIC DISCOVERED THE NR 1 TIRE FLAT AND THE LT BRAKES FROZEN.  MECHANIC REPLACED BOTH LT WHEEL ASSEMBLIES AND THE BRAKE.  WITH NO FURTHER DISCREPANCIES NOTED THE AC WAS RETURNED TO SERVICE. (K)
